# SDR VNAA202104219993

- Difficulty date: April 18, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 37,242 hours, 36,281 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R3170717
- Condition: Cracked
- Location: Pax Door
- Part time: 37,242 hours, 36,281 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR SIDE PANEL CRACKED AT AFT STEP STRUCTURE. CRACK MEASURED .3" LONG FOUND ON BOTOM EDGE OF PASSENGER DOOR STAIRS AFT SIDE PANEL AT A FASTENER HOLE
